advertisement
Question
Posted by: Anon | 2012/07/26

Periods

I am 44, doctor took bloods and says I am menopausal. I had my period at the beginning of the month and now it has started again and it is heavy. Is this normal? I am currently on antibiotics for ear infection and sinus. Would the anitbiotics affect this or the myprodol?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

An abnormal, irregular cycle, is a sign of menopause. I sincerely doubt that the antibiotics or the Myprodols are the cause for your heavy menstruation. A product containing aspirin will have an effect on your menstruation and will cause a heavy menstrual flow.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement